# SDR SWAA2017081615743

- Difficulty date: August 1, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 62,910 hours, 36,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL WEB CORRODED BETWEEN BS 947 TO BS 986, RBL.  R&R WEB IAW DWG & SRM.
